# SDR SWAA2015020236282

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 92,097 hours, 53,066 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 6544725
- Condition: Faulty
- Location: Le Slat
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, FLAPS EXTENDED THROUGH 0 TO 5 LE FLAPS TRANSIT LIGHT ILLUMINATED.  RECYCLED ILLUMINATED THROUGH FLAPS 15 THROUGH SECURED LIGHT OVERHEAD INDICATOR NORMAL.  R & R NR 3 LE SLAT ACTUATOR ROD END IAW MM.
